# SDR UHLA2012022700069

- Difficulty date: February 27, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 17,658 hours, 10,284 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR VENT FLAP HANDLE IS HARD TO OPEN/DISARM.  LUBED AND ADJUSTED AFT SERVICE DOOR, FOUND TO BE WORKING PROPERLY IAW AMM 52-42-0.
